Taxonomic property

Sherman, Brad (2008) Taxonomic property. Cambridge Law Journal, 67 3: 560-584. doi:10.1017/S0008197308000676

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Sherman, Brad
Title Taxonomic property
Journal name Cambridge Law Journal   Check publisher's open access policy
ISSN 0008-1973
Publication date 2008-11
Sub-type Article (original research)
DOI 10.1017/S0008197308000676
Volume 67
Issue 3
Start page 560
End page 584
Total pages 25
Editor David J. Ibbetson
Place of publication London, U.K.
Publisher Cambridge University Press
Collection year 2009
Language eng
Subject 180199 Law not elsewhere classified
949999 Law, Politics and Community Services not elsewhere classified
Keyword Intellectual property
Q-Index Code C1
Q-Index Status Confirmed Code

Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 14 Apr 2009, 16:59:34 EST